| Model Number |
QC-2-6-3D |
| Medical Device Problem Codes |
Stretched (1601); Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received a report that the axium coil could not be detached.When removed from the body, it was found to be stretched.A replacement coil was used to successfully complete the surgery.The patient did not experience any injury or complications.The devices were prepared according to the instructions for use (ifu).The patient was undergoing treatment for a ruptured, saccular aneurysm located in the left posterior communicating artery.The max diameter was 4mm, and the neck diameter was 2mm.The patient's blood flow and vessel tortuosity were normal.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
Additional information received reported there were no issues that resulted in the damage that was found.Zero attempts were made to detach the coil with the instant detacher.Two attempts were made to detach the coil using the manual method.Prior to non-detachment there were no issues encountered.No pushwire damage was observed after removal from the patient.
Additional Manufacturer Narrative
Product analysis: the implant coil was found to be stretched and damaged.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.